International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development

E-ISSN: 2349-4182
P-ISSN: 2349-5979

Vol. 2, Issue 8 (2015)

Common fixed point theorem for weakly compatible mappings in complex valued metric spaces using identity function

Author(s): Shalini Sharma
Abstract: The notion of complex-valued metric spaces was introduced by Azam et al. He introduced the new concept and established a common fixed point result in the context of complex-valued metric spaces. In this paper, we have tried to prove a common fixed point theorem for weakly compatible mappings in complex valued metric spaces taking an identity function. Our results generalize some recent result in the literature due to Azam and Sintunavarat.
Pages: 737-741  |  181 Views  63 Downloads
International Journal of Multidisciplinary Research and Development
Journals List Click Here Research Journals Research Journals